MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY® LONGEVITY LINER 10 DEGREE ELEVATED RIM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TRILOGY® LONGEVITY LINER 10 DEGREE ELEVATED RIM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00620206220, item name shell porous with multi holes 62 mm, lot # 63647916.G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 2 months post implantation due to a failure of a stryker product that was cemented into the tmars shell.There is no additional information available at the time of this report.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined that the liner was not reportable as it was not involved in the failure.The initial report was forwarded in error.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the liner was not reportable as it was not involved in the failure.The initial report was forwarded in error.Sections updated: b4, b5, g3, g6, h2, h10.

Brand Name
TRILOGY® LONGEVITY LINER 10 DEGREE ELEVATED RIM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19499179
Report Number0001822565-2024-01935
Device Sequence Number12465581
Product Code LPH
UDI-Device Identifier00889024124912
UDI-Public(01)00889024124912(17)240430(10)64376430
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number00631006236
Device Lot Number64376430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight89 KG